# SDR REXA2021082400586

- Difficulty date: July 30, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N695CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15097
- Aircraft time: 31,515 hours, 21,731 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316321
- Condition: Corroded
- Location: Bs 285-310 S19r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER R19 IS CORRODED FS 285.00 TO FS 310.00. - REMOVED & REPLACED STR R19 AT FS 285.00 TO FS 310.00 IAW EA CRJ 953-11798. WVAC EMP #56399
